×

zbMATH — the first resource for mathematics

Convexity of balls and fixed-point theorems for mappings with nonexpansive square. (English) Zbl 0202.12802

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] C. Bessaga [1] Every infinite-dimensiona 1 Hilbert space is diffeomorphic with its unit sphere . Bull. Acad. Polon. Sci. 19 (1966), pp. 27-31. · Zbl 0151.17703
[2] M.S. Brodskii AND D.P. Milman [2] On the center of a convex set , Dokl. Acad. Nauk SSSR N.S., 59 (1948) pp. 837-840. · Zbl 0030.39603
[3] F.E. Browder [3] Nonexpansive nonlinear operators in a Banach space , Proc. Nat. Acad. Sci. USA 54 (1965), pp. 1041-1044. · Zbl 0128.35801
[4] J.A. Clarcson [4] Uniformly convex spaces , Trans. Amer. Math. Soc. 40 (1936), pp 396-414.
[5] R.C. James [5] Uniformly non-square Banach spaces , Ann. of Math. 80 (1964), pp. 542-550. · Zbl 0132.08902
[6] W.A. Kirk [6] A fixed point theorems for mappings which do not increase distances , Amer. Math. Monthly 72 (1965) pp. 1004-1006. · Zbl 0141.32402
[7] Z. Opial [7] Lecture notes on nonexpansive and monotone mappings in Banach spaces, Center for Dynamical Systems, Division of Applied Mathematics , Brown University, Providence, Rhode Island USA (1967).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.